Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Systematic computations on amicable numbers

Authors: J. Alanen, O. Ore and J. Stemple
Journal: Math. Comp. 21 (1967), 242-245
MSC: Primary 10.03
MathSciNet review: 0222006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Edward Brind Escott, Amicable numbers, Scripta Math. 12 (1946), 61–72. MR 17293
  • P. Poulet, “Forty-three new couples of amicable numbers,” Scripta Math., v. 14, 1948, p. 77.
  • Mariano García, New amicable pairs, Scripta Math. 23 (1957), 167–171. MR 98703
  • L. E. Dickson, “Theorems and tables on the sum of the divisors of a number,” Quart. J. Pure Appl. Math., v. 44, 1913, pp. 264–296.
  • Oystein Ore, Number Theory and Its History, McGraw-Hill Book Company, Inc., New York, 1948. MR 0026059
  • L. E. Dickson, History of the Theory of Numbers, Carnegie Institution Publ. no. 256, 1919; reprint, G. E. Stechert, 1934.
  • Derrick Henry Lehmer, Guide to Tables in the Theory of Numbers, Bulletin of the National Research Council, No. 105, National Research Council, Washington, D. C., 1941. MR 0003625
  • P. Poulet, La Chasse aux Nombres, Vol. 1, Stevens, Brussels, 1929.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society